# SDR IPXA2018032827935

- Difficulty date: March 8, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB67084
- Condition: Chafed
- Location: Bs 1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, EXTERIOR FUSELAGE SKIN CHAFED AT BS 1159, LONGERON 44R.  REPAIRED THE SKIN IAW EA 011-5330-01-A7167, REV IR, AND EO MD11-5330-67934-A. MAJOR.
